# SDR AALA2019081419011

- Difficulty date: August 10, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 21,471 hours, 8,840 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Tight
- Location: Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS NBR 2 TANK AFT BOOST PUMP LIGHT ILLUMINATED ON THE GROUND BEFORE TAKE-OFF.  MAINTENANCE COMPLIED WITH FIM 28-22-00-810-805. FOUND WIRING TO AFT 2 LOW PRESSURE SWITCH AT A HIGH TENSION (TOO TIGHT). LOOSENED AND REPOSITIONED WIRING TO S152 IAW SWPM 20-10-11. ACCOMPLISHED GFI OPERATIONAL TEST ON AFT 2 PUMP IAW AMM 28-22-41-720-802. TEST CHECK GOOD.
